# SDR SWIA2020062351153

- Difficulty date: May 27, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD4 INTERCOSTAL P/N 601R318081-1 HAS EXFOLIATED CORROSION.  (C-CHECK) RO 6/21/2020 REMOVED CORRODED PAX DOOR DD4 INTERCOSTAL AND REPLACED WITH NEW REFERENCING SRM AND DWG.  LEAK CHECK GOOD.  COMPLIED WITH TASK CARD.  COMPLETED FORM M-337.
